Tokomanis crew is on holiday. Webshop will be closed from 27/06 to 12/08 . We are sorry for the inconvenience.
,

BODREX Batuk Dan Pilek Berdahak 4 Kaplet

0,80

SKU: Ref-2271 Categories: , Tags: ,

Description

BODREX FLU AND COUGHING PE contains Paracetamol, Phenylephrine HCl, Glyceryl Guaiacolate, Bromhexine HCl. These components work as analgesic-antipyretic, nasal decongestant, expectorant and mucolytic. This medicine is used to treat flu symptoms such as fever, headache, sneezing and nasal congestion accompanied by a cough with phlegm.
General Indications
Relieves flu symptoms such as fever, headache, nasal congestion and sneezing accompanied by coughing up phlegm.
Composition
Paracetamol 400 mg, Phenylephrine HCL 10 mg, Guaifenesin 100 mg, Bromhexine HCL 8 mg.
Dosage
Adults: 3 times a day 1 caplet.
Usage Rules
Give with food
Caution
Patients with hypertension or predisposition to hypertension or stroke, such as overweight and elderly. Patients with peptic ulcer, impaired liver and kidney function, glaucoma, prostatic hypertrophy, urinary retention, heart disease, DM. May increase the risk of liver damage in patients who consume alcohol. Not recommended for use in children < 2 years of age, pregnant & lactating women, except as directed by a doctor.
Contra-indications
Sensitive to other sympathomimetic drugs. Severe hypertension. Co-therapy with MAOIs
Side Effects
GI disturbances; psychomotor disturbances, tachycardia, arrhythmias, palpitations and urinary retention; somnolence. Liver damage (at large doses and prolonged use)

exp date : 01-2026

Additional information

Weight 0,01 kg
Availability Now available in-store at
Xavier Buissetstraat 47 Vilvoorde 1800

Powered With Oliver Pos

Shopping Cart
Scroll to Top